Vol. 73 (2015)
No.1-2   No.3-4
Vol. 72 (2014)
No.1-2   No.3-4
Vol. 71 (2013)
No.1    No.2
No.3-4   
Vol. 70 (2012)
No.1    No.2
No.3    No.4
Vol. 69 (2011)
No.1    No.2
No.3    No.4
Vol. 68 (2010)
No.1    No.2
No.3    No.4
Vol. 67 (2009)
No.1    No.2
No.3    No.4
Vol. 66 (2008)
No.1    No.2
No.3    No.4
Vol. 65 (2007)
No.1    No.2
No.3    No.4
Vol. 64 (2006)
No.1    No.2
No.3    No.4
Vol. 63 (2005)
No.1    No.2
No.3    No.4
Vol. 62 (2004)
No.1   No.2
No.3   No.4
Vol. 61 (2003)
No.1   No.2
No.3   No.4
Vol. 60 (2002)
No.1   No.2
No.3   No.4
Vol. 59 (2001)
No.1   No.2
No.3   No.4
Vol. 58 (2000)
No.1   No.2
No.3   No.4
Vol. 57 (1999)
No.1   No.2
No.3   No.4
Archive
Vol. 1-56
(1929-1998)
RENDICONTI
DEL
SEMINARIO
MATEMATICO
Università e Politecnico di Torino
Vol. 57 No. 2 (1999)
S. Durando,
Weak formulation for nonlinear hyperbolic Stefan problems
p. 69-80, [ ps ] [ pdf ]
B. Belaïdi,
La relation entre β_&alpha(a,F) et Δ_&alpha(a, F) pour les fonctions Q-quasi-conformes
p. 81-90, [ ps ] [ pdf ]
G. Masala,
Regular triangles and isoclinic triangles in the Grassmann manifolds G_2(R^n)
p. 91-104, [ ps ] [ pdf ]
W. Dambrosio,
A time-map approach for non-homogeneous Sturm-Liouville problems
p. 105-122, [ ps ] [ pdf ]
L. Levaggi, A. Tabacco,
Wavelets on the interval and related topics
p. 123-160, [ ps ] [ pdf ]
Legal Notice:
The articles published in the Rendiconti are copyrighted and may be downloaded and/or printed for personal or non-profit educational use only.